Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
22 p, 303.8 KB On generalized symbols, orders and quasi-orders / Hilton, Peter (State University of New York. Department of Mathematical Sciences) ; Pedersen, Jean (University of Santa Clara. Department of Mathematics)
1985 - 10.5565/PUBLMAT_292385_08
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 123-144  
2.
34 p, 517.7 KB On certain algorithms in the practice of geometry and the theory of numbers / Hilton, Peter (University of Santa Clara. Department of Mathematics) ; Pedersen, Jean (University of Santa Clara. Department of Mathematics)
1985 - 10.5565/PUBLMAT_29185_03
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 31-64  

See also: similar author names
1 Pedersen, J.
1 Pedersen, Jaina Raqueli
2 Pedersen, Jan
1 Pedersen, Jes S.
1 Pedersen, Jesper Møller
1 Pedersen, Jesper Møller
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.